# SDR DL73E950727

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N238WA
- Make and model: Boeing 737247
- Aircraft serial: 23186
- Engine: Pwa JT8D15A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 737GRBXASSY
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM ATL, HAD LOSS OF NR 2 ENGINE OIL QUANTITY AND PRESSURE, SHUT DOWN NR 2 ENGINE RETURNED ATLANTA.  FOUND OIL FILTER CAP AND STUDS BLOWN LOOSE FROM N-2 GEARBOX.  UNABLE TO REPAIR, REPLACED GEARBOX ASSEMBLY, RETURNED TO SERVICE.
